Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 2.

Article

Schlutow, M. and Wahlén, E. (2020) Generalized modulation theory for nonlinear gravity waves in a compressible atmosphere. Mathematics of Climate and Weather Forecasting, 6 (1). pp. 97-112. ISSN 2353-6438 (online)

Schlutow, M. and Wahlén, E. and Birken, P. (2019) Spectral stability of nonlinear gravity waves in the atmosphere. Mathematics of Climate and Weather Forecasting, 5 (1). pp. 12-33. ISSN 2353-6438

This list was generated on Sat May 25 06:51:15 2024 CEST.